TITLE

Automatic Computation of Conservation Laws in the Calculus of Variations and Optimal Control

AUTHOR(S)
Gouvei, Paulo D. F.; Torres, Delfim F. M.
PUB. DATE
October 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 4, p387
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564002

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics